Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JustValley

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

1 Neutral

1 Follower

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I have been taking 10 mg daily of Epuris (different brand of Isotretinoin) for 8 months and have 30 more pills left before my next appointment with my dermatologist in June. I tried Epuris about a year and a half ago and did 1 month of 10 mg daily, 1 month of 20 mg daily and then maybe a week (if that) of 40 mg daily before I found the side effects too much. Im just under 56kg so after I finish this last pack my cumulative dose will only be about 64 mg/kg when some posts I've read recommend 120-
  2. I'm currently taking low dose accutane (10 mg a day) and had asked before if it was ok to drink. Everything I read said it would be fine (especially at that dose) but now I'm not so sure. I've always had a pretty high tolerance for alcohol where it takes quite a bit to get me drunk. Last week I had a night of binge drinking where I had about 10 drinks of pretty much everything so wine, vodka coolers, and lots of different kinds of shots. I know that's not good under any circumstance but I've don
  3. I've just been prescribed a low dose (10 mg daily) of accutane. I know there's been known issues of alcohol intensifying accutane symptoms but does anyone have any experience/advice on if a few drinks here and there is ok on 10 mg accutane?
  4. Yes, I did break out for a solid 3 months. I also had changed my BCP one month in which I am sure had something to do with it. Also, I uppdated my dose and would breakout when that happened. My skin is definitely not prematurely aging, it make be a genetic and personal thing. I have a pretty good skincare routine, people will comment on my skin, say I look late 20s and I'm 34. So I would say I don't feel that is an issue for me. I am mostly vegan and drink a ton of water. Again, all of th
  5. That's very reassuring, thank you! I think I've been on it for about a month now and I agree - if anything I've lost weight! I've still been breaking out a bit though. Does that take a while to stop? Also did you notice your skin looked older? I've seen quite a few posts from people saying the drug caused premature aging of their skin.
  6. After stopping Accutane because I didn't feel good on it, my dermatologist prescribed 100 mg/day of Spiro. I know many people have worse acne than me but I have persistent acne on my chin and jawline that definitely lowers my confidence. I had p&p rosacea on my cheeks that even my 2 months of low dose accutane cleared up which was great! I'm scared that will come back and of course it would be nice to have otherwise clear skin. My question is: has anyone suffered adverse side effects on spir
  7. Thank you so much! After some more research I think what I saw was actually swollen internal hemorrhoid and not rectal prolapse which is relieving! I'll pick up some milk of mag and prep h tomorrow and hope for some relief! Thanks again :)
  8. Hi everyone, sorry if this gets a bit long and TMI but I'm scared and looking for advice so I want to share any relevant info! Any advice would be greatly appreciated! I am a 23 year old female. I started Accutane (Epuris) at the end of December after suffering from an uncharacteristically bad breakout along my lower cheeks and jawline as well as on my back. I never had the typical severe acne of Accutane users but would often get the odd cystic pimple that I would be self-conscious about and
×